# SDR UIEA0015

- Difficulty date: March 17, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N516MC
- Make and model: Boeing 747243B
- Aircraft serial: 22507
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 65B10864
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION DETECTED CENTER SECTION REAR SPAR LEFT/RIGHT.  CORROSION MAPPED, MEASURED, CLEANED AND TREATED BY BOEING FIELD TEAM.  ALL WITHIN LIMITS.  AREAS OF REWORK ARE; LEFT FASTENERS NR 7, 8, 9, RIGHT FASTERNERS NR 2, 3, 4, 5, 6, 7, 8, 9, 13, 14, 23 AND 25.  REFERENCE SB 747-57-2263.  (M)
